Distribution of Zeros of Certain Meromorphic Continued Fractions.
Mathematische Annalen, Tome 203 (1973), pp. 191-200
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1973__203_162439,
author = {Hans J. Runckel},
title = {Distribution of {Zeros} of {Certain} {Meromorphic} {Continued} {Fractions.}},
journal = {Mathematische Annalen},
pages = {191--200},
year = {1973},
volume = {203},
zbl = {0241.30015},
url = {http://geodesic.mathdoc.fr/item/MAN_1973__203_162439/}
}
Hans J. Runckel. Distribution of Zeros of Certain Meromorphic Continued Fractions.. Mathematische Annalen, Tome 203 (1973), pp. 191-200. http://geodesic.mathdoc.fr/item/MAN_1973__203_162439/